Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Tetracycline while on depo??

ok i started takeing Tetracycline about a month ago im on depo an i have never blead before but now im bleeding? does anyone have experiance with this? i call the doctors but they havent called back....

Answer Question
 
Anonymous

Asked by Anonymous at 8:37 PM on Nov. 18, 2010 in Health

Answers (2)
  • All anitbiotics affect all hormonal birth control methods, that's why you are supposed to use back up BC throughout the course of the antibiotics. My guess is that the antibiotic affected the level of the depo hormones enough for you to ovulate and now you're having a period.
    rhianna1708

    Answer by rhianna1708 at 8:39 PM on Nov. 18, 2010

  • well i asked the pharmacist and she said that it would not affect it

    Anonymous

    Comment by Anonymous (original poster) at 8:44 PM on Nov. 18, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN